# SDR DHL2001720002

- Difficulty date: January 4, 2001
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Adi
- Part number: 2588369905
- Part serial: 6050955
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, F.O.'S ADI TUMBLED BECAME INOP - SWITCHING F.O. TO AUX V.G. WAS OF NO HELP - STILL INOP. (CORRECTIVE ACTION) SWAPPED NR 2 V.G. TO AUX V.G. AND R & R NR 2 ADI OPS CHECK GOOD PER M.M. CH 34-62-11 & M.M. CH 34-22-21.
